National Changhua University of Education Institutional Repository : Item 987654321/17753
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836357      在线人数 : 121
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17753

题名: A Partition Result Which Implies Fine`s Identity
作者: Chen, Wei-Yueh;Huang, Sen-Shan
贡献者: 數學系
日期: 2005-05
上传时间: 2013-12-30T06:57:30Z
出版者: Glasgow Mathematical Journal Trust
摘要: In this article, we derive a partition result and employ its special case to offer a new proof for an identity of N. J. Fine.
關聯: Glasgow Mathematical Journal, 47(2): 405-411
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML277检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈